# SDR 97ZZZX605

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49158
- Make and model: Cessna 152
- Aircraft serial: 15281171
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 04330106
- Condition: Cracked
- Location: Rudder
- Part time: 838 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 100 HR INSP RUDDER SPAR FOUND WITH 4 CRACKS RADIATING FROM STAMPED HOLE NEAR UPPER HINGE BRACKET.
